Open Access

Dimension stabilization effect for the block Jacobi-type matrix of a bounded normal operator with the spectrum on an algebraic curve

     Article (.pdf)

Abstract

Under some natural assumptions, any bounded normal operator in an appropriate basis has a three-diagonal block Jacobi-type matrix. Just as in the case of classical Jacobi matrices (e.g. of self-adjoint operators) such a structure can be effectively used. There are two sources of difficulties: rapid growth of blocks in the Jacobi-type matrix of such operators (they act in $\mathbb C^1\oplus\mathbb C^2\oplus\mathbb C^3\oplus\cdots$) and potentially complicated spectra structure of the normal operators. The aim of this article is to show that these two aspects are closely connected: simple structure of the spectra can effectively bound the complexity of the matrix structure. The main result of the article claims that if the spectra is concentrated on an algebraic curve the dimensions of Jacobi-type matrix blocks do not grow starting with some value.


Full Text





Article Information

TitleDimension stabilization effect for the block Jacobi-type matrix of a bounded normal operator with the spectrum on an algebraic curve
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 1, 28-41
MathSciNet MR2656129
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

Oleksii Mokhonko
Kyiv National Taras Shevchenko University, Mechanics and Mathematics Faculty, Kyiv, Ukraine

Sergiy Dyachenko
National University of Kyiv-Mohyla Academy, Kyiv, Ukraine 


Citation Example

Oleksii Mokhonko and Sergiy Dyachenko, Dimension stabilization effect for the block Jacobi-type matrix of a bounded normal operator with the spectrum on an algebraic curve, Methods Funct. Anal. Topology 16 (2010), no. 1, 28-41.


BibTex

@article {MFAT522,
    AUTHOR = {Mokhonko, Oleksii and Dyachenko, Sergiy},
     TITLE = {Dimension stabilization effect for the block Jacobi-type matrix of a bounded normal operator with the spectrum on an algebraic curve},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {1},
     PAGES = {28-41},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=522},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues